In this paper we consider a nonlinear Neumann problem driven by the p-Laplacian with a nonsmooth potential (hemivariational inequality). Using minimax methods based on the nonsmooth critical point theory together with suitable truncation techniques, we show that the problem has at least three nontrivial smooth solutions. Two of these solutions have constant sign (one is positive, the other negative).
|Titolo:||Existence of three nontrivial solutions for nonlinear Neumann hemivariational inequalities|
|Data di pubblicazione:||2009|
|Citazione:||Existence of three nontrivial solutions for nonlinear Neumann hemivariational inequalities / IANNIZZOTTO A; PAPAGEORGIOU N.S. - 70:9(2009), pp. 3285-3297.|
|Tipologia:||1.1 Articolo in rivista|